Volume 12, Issue Supplement 2, December 2005, Pages 36 - 45
Second Order Dynamic Inclusions
Martin BOHNER, Christopher C TISDELL
Available Online 1 December 2005.
- https://doi.org/10.2991/jnmp.2005.12.s2.4How to use a DOI?
- The theory of dynamic inclusions on a time scale is introduced, hence accommodating the special cases of differential inclusions and difference inclusions. Fixed point theory for set-valued upper semicontinuous maps, Green's functions, and upper and lower solutions are used to establish existence results for solutions of second order dynamic inclusions.
- Open Access
- This is an open access article distributed under the CC BY-NC license.
Cite this article
TY - JOUR AU - Martin BOHNER AU - Christopher C TISDELL PY - 2005 DA - 2005/12 TI - Second Order Dynamic Inclusions JO - Journal of Nonlinear Mathematical Physics SP - 36 EP - 45 VL - 12 IS - Supplement 2 SN - 1776-0852 UR - https://doi.org/10.2991/jnmp.2005.12.s2.4 DO - https://doi.org/10.2991/jnmp.2005.12.s2.4 ID - BOHNER2005 ER -